# SDR DALA2025061004415

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FRAME 50 STRINGER 7LT HAS A BRACKET INSTALLED WITH INCORRECT FASTENERS INSTALLED ALONG WITH AN UNAUTHORIZED HOLE. CORRECTIVE ACTION: REPAIRED PER A330 SRM 51-43-00. (1014582)
